A system of non-linear functional differential equations arising in an equilibrium model of an economy with borrowing constraints
Annales de l'I.H.P. Analyse non linéaire, Tome 8 (1991) no. 5, pp. 523-559.
@article{AIHPC_1991__8_5_523_0,
     author = {Conze, A. and Lasry, Jean-Michel and Scheinkman, J. A.},
     title = {A system of non-linear functional differential equations arising in an equilibrium model of an economy with borrowing constraints},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {523--559},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {5},
     year = {1991},
     zbl = {0774.90016},
     mrnumber = {1136355},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_5_523_0/}
}
TY  - JOUR
AU  - Conze, A.
AU  - Lasry, Jean-Michel
AU  - Scheinkman, J. A.
TI  - A system of non-linear functional differential equations arising in an equilibrium model of an economy with borrowing constraints
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1991
DA  - 1991///
SP  - 523
EP  - 559
VL  - 8
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1991__8_5_523_0/
UR  - https://zbmath.org/?q=an%3A0774.90016
UR  - https://www.ams.org/mathscinet-getitem?mr=1136355
LA  - en
ID  - AIHPC_1991__8_5_523_0
ER  - 
Conze, A.; Lasry, J.-M.; Scheinkman, J. A. A system of non-linear functional differential equations arising in an equilibrium model of an economy with borrowing constraints. Annales de l'I.H.P. Analyse non linéaire, Tome 8 (1991) no. 5, pp. 523-559. http://www.numdam.org/item/AIHPC_1991__8_5_523_0/

[1] R.S. Lipster and A.N. Shiryayev, Statisctics of Random Process I-General Theory, Springer Verlag New York, 1977. | MR 474486 | Zbl 0364.60004

[2] H. Nikaido, Convex Structures and Economic Theory, Academic Press, New York, 1972. | MR 277233 | Zbl 0172.44502

[3] J.A. Scheinkman and L. Weiss, Borrowing Constraints and Aggregate Economic Activity, Econometrica, Vol. 54, 1986. | MR 822347 | Zbl 0576.90018